# SDR SWAA102447

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 81,020 hours, 75,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
